MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY TRITIUM PLATE SYSTEM STERNAL PLATE

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY TRITIUM PLATE SYSTEM STERNAL PLATE
Model Number 86-500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a planned search of the fda maude database the report of this occurrence was discovered (b)(4).It is unknown as to who reported it or any of the details around this report.The dhr was reviewed for this device lot and it was found to be manufactured to specifications.This is the first reported type of occurrence for this part and lot number.
 
Event or Problem Description
During a sternum closure the surgeon broke three sternal plates while attempting to crimp the cable to the plates.According to the report there was no adverse event caused by this occurrence.

Brand Name
PIONEER SURGICAL TECHNOLOGY TRITIUM PLATE SYSTEM STERNAL PLATE
Common Device Name
STERNAL PLATE
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key6812833
Report Number1833824-2017-00023
Device Sequence Number1760962
Product Code JDQ
UDI-Device Identifier00846468049775
UDI-Public(01)00846468049775(17)210120(10)234985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/20/2021
Device Model Number86-500
Device Catalogue NumberSAME
Device Lot Number234985
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1